Alert archive / Ohio / Wind Advisories in 2020

Wind Advisory 5, NWS Wilmington, OH

November 14, 202012 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana

NWS Wilmington, OH issued this wind advisory at Nov 14, 2020, 3:09 AM EST for 12 counties in Kentucky; 32 counties in Ohio; 8 counties in Indiana. It took effect at Nov 15, 2020, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 3:09 AM EST (08:09 UTC)
In effect from
Nov 15, 2020, 4:00 AM EST
Expired
Nov 15, 2020, 7:00 PM EST
In force
15 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WWUS71 KILN 140809
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
309 AM EST Sat Nov 14 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-141615-
/O.NEW.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
309 AM EST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
961 
WWUS71 KILN 141426
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
926 AM EST Sat Nov 14 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-142230-
/O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
926 AM EST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
251 
WWUS71 KILN 142042
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
342 PM EST Sat Nov 14 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-150445-
/O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
342 PM EST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Sunday. Strongest winds will occur
  Sunday afternoon. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
091 
WWUS71 KILN 150205
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
905 PM EST Sat Nov 14 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151000-
/O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
905 PM EST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
709 
WWUS71 KILN 150811
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
311 AM EST Sun Nov 15 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-152015-
/O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada, 
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney, 
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City, 
Urbana, Springfield, London, West Jefferson, Plain City, 
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek, 
Fairborn, Xenia, Washington Court House, Circleville, Lancaster, 
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason, 
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, 
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, 
and Wheelersburg
311 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...From 4 AM to 7 PM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
423 
WWUS71 KILN 150853
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
353 AM EST Sun Nov 15 2020

OHZ026-034-035-043>046-152100-
/O.UPG.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
/O.NEW.KILN.HW.W.0002.201115T0900Z-201116T0000Z/
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-
Including the cities of Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, 
and Delaware
353 AM EST Sun Nov 15 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Hardin, Mercer, Auglaize, Shelby, Logan, Union OH and 
  Delaware Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-152100-
/O.CON.KILN.WI.Y.0005.201115T0900Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy,
Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
353 AM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
688 
WWUS71 KILN 152034
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
334 PM EST Sun Nov 15 2020

OHZ026-034-035-043>046-160000-
/O.CON.KILN.HW.W.0002.000000T0000Z-201116T0000Z/
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-
Including the cities of Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, 
and Delaware
334 PM EST Sun Nov 15 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 25 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Hardin, Mercer, Auglaize, Shelby, Logan, Union OH and 
  Delaware Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-160000-
/O.CON.KILN.WI.Y.0005.000000T0000Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy,
Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
334 PM EST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Central and Southeast Indiana, 
  Northeast and Northern Kentucky and Central, South Central, 
  Southwest and West Central Ohio.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
739 
WWUS71 KILN 152358
NPWILN

URGENT - WEATHER MESSAGE
National Weather Service Wilmington OH
658 PM EST Sun Nov 15 2020

OHZ026-034-035-043>046-160100-
/O.EXP.KILN.HW.W.0002.000000T0000Z-201116T0000Z/
Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-
Including the cities of Kenton, Ada, Celina, Coldwater, 
Wapakoneta, St. Marys, Sidney, Bellefontaine, Marysville, 
and Delaware
658 PM EST Sun Nov 15 2020

...HIGH WIND WARNING WILL EXPIRE AT 7 PM EST THIS EVENING...

Wind gusts in the warning area have fallen below warning criteria
this evening as low pressure pulls away from the area. However, a
few wind gusts to 35 mph may linger through midnight before 
further diminishing late.

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-160100-
/O.EXP.KILN.WI.Y.0005.000000T0000Z-201116T0000Z/
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Darke-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty, 
West College Corner, Brookville, Batesville, Milan, Versailles, 
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, 
Florence, Burlington, Oakbrook, Covington, Erlanger, 
Independence, Newport, Alexandria, Owenton, Williamstown, 
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, 
Mount Olivet, Maysville, Vanceburg, Tollesboro, Greenville, Troy,
Piqua, Tipp City, Urbana, Springfield, London, West Jefferson, 
Plain City, Columbus, Newark, Eaton, Camden, Dayton, Kettering, 
Beavercreek, Fairborn, Xenia, Washington Court House, 
Circleville, Lancaster, Pickerington, Hamilton, Middletown, 
Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, 
Blanchester, Chillicothe, Logan, Cincinnati, Milford, Georgetown,
Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, 
Piketon, Portsmouth, and Wheelersburg
658 PM EST Sun Nov 15 2020

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Wind gusts in the warning area have fallen below advisory 
criteria this evening as low pressure pulls away from the area. 
However, a few wind gusts to 30 mph may linger through midnight 
before further diminishing late.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Nov 14, 12:47 AM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 14, 12:47 AM EST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1247 AM EST Sat Nov 14 2020

.SYNOPSIS...
High pressure will build over the area tonight, bringing clear skies
and seasonably cool temperatures. A warm front will lift north
across the area Saturday into Saturday night, before a strong cold
front sweeps across the region early Sunday. Another high pressure
area will bring dry weather but slightly below normal temperatures
for the first part of the next work week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Some high clouds will move across the area through the overnight
hours. The cloud cover is expected to be the greatest south of
the Ohio River later in the overnight hours. There will be the
potential for some patchy fog across eastern portions of the
region overnight with light winds.

Temperatures have already dropped off quickly into the upper 20s
to lower 40s. Expect temperatures to drop down into the middle
20s to lower 30s overnight.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
On Saturday, the surface high will pull off into the Appalachians.
Meanwhile, a shortwave H5 ridge will swing up the Ohio Valley.
Strong isentropic lift on the backside of the high will fight to
overcome dry low levels in the production of precipitation. The
trend the models continues to slow the eastward progression of the
the rain on Saturday, and will therefore keep the region dry.
Temperatures on Saturday will warm into the 50s, ranging from around
50 near Bellefontaine to the upper 50s in northern Kentucky.

By Saturday night, the models start to diverge with the timing of
fropa. The NAM along with the GFS, NMM and ARW are the quickest with
the front, pushing it through the region by 12Z. The ECMWF and CMC
are slower, leaving it back by the Ohio/Indiana border. Will lean
towards the quicker solution, so have temperatures falling between
09-12Z in the far west. Ahead of the front, good upper support from
the H5 trof (the NAM and GFS actually are slightly negatively
tilted), along with surface convergence will bring a good shot of
rain. Will keep PoPs at categorical. Mentioned temperatures falling
in the west at the very end of the night early, but before that
temperatures will actually be on the rise.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Cold front will be crossing the forecast area at the beginning of
the period and will rapidly move off to the east by Sunday
afternoon. There are some minor timing discrepancies which affects
the forecast for chance of precipitation, temperatures, and onset of
stronger wind gusts. 12Z ECMWF and Canadian remain on the slower
side of the envelope, although the Canadian ensemble mean is a bit
faster, somewhat like the 12Z NAM. 12Z GFS and GEFS mean along the
ARW/NMM are on the fast side of the envelope.

Opted to use a blend which aligns close to the NAM/Canadian ensemble
timing. This results in showers still ongoing in eastern counties
with still a chance in western counties to account for uncertainty.
Showers will quickly move out during the morning and skies will
clear shortly after the rain ends. Cold advection and subsidence in
the wake of this system will bring an increase in winds with at
least part of the forecast area likely reaching wind advisory
criteria. Some guidance is suggesting that winds could approach
warning level. Not ready to push winds that high, but it is
something to monitor in subsequent guidance. Temperatures will make
an initial drop as the front passes. There could be a few degree
recovery in the afternoon.

Winds will diminish Sunday evening, with gusts dropping off fairly
quickly, but still persist around 10 to 15 mph through the overnight
as pressure gradient remains respectable between low pressure in
Ontario and a high in the lower Mississippi Valley. The pressure
gradient will relax further on Monday. A cold front will drop
southeast across the Great Lakes Monday night into early Tuesday.
This will bring a reenforcement of cooler air. The frontal passage
will be dry with perhaps an increase in clouds post-frontal from the
wind trajectory over the lakes.

High pressure will finally build in Tuesday night and Wednesday with
the high sliding off to the southeast Thursday. Temperatures will
have a gradual warming trend. 12Z guidance is showing some
differences late in the week whether a short wave tracks across the
country of whether broad mid level ridging persists. The former
would be sufficient to bring another front into the region by Friday
while the latter would keep the area under the influence of the
surface high. Given uncertainty that far out in time, opted to just
stay with the NBM.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Expect only some high level clouds to stream into the area thru
the morning hours. Expect VFR  conditions thru the night into
Saturday. The exception is KLUK river valley location where some
fog will be possible prior to the increase in clouds.

Mid level clouds to increase during the day as isentropic lift
develops. Cannot rule out a sprinkle or light shower, however
with dry low levels have kept the TAF sites dry thru the day
and held off any mention of showers until after 06Z. As a low
level jet develops have LLWS forecast after 04Z.

OUTLOOK...Wind gusts of 30-40kts are likely on Sunday
afternoon. MVFR conditions are likely Saturday night and early
Sunday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR/Sites
NEAR TERM...Novak
SHORT TERM...Sites
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Nov 13, 3:27 PM EST, 11 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
327 PM EST Fri Nov 13 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-142030-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
327 PM EST Fri Nov 13 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong west winds are expected Sunday with gusts of 35 to 45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Wind Advisories in Ohio, 2020Wind Advisories in Kentucky, 2020Wind Advisories in Indiana, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.